# SDR SWAA2015050639333

- Difficulty date: April 27, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 27,840 hours, 16,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 755 - 787.  R & R SUPPORT IAW SRM.
